# SDR SWAA2016042651352

- Difficulty date: March 21, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 63,337 hours, 50,231 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321628
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR WEB CRACKED, BETWEEN RSS 211 - 238, BETWEEN HOLE NR 4, 5, 7, 8 & 12.  REPAIRED WEB IAW EA.
